Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Bruising on legs after falling. Red thick lines across bruise. Will they heal?

Over the weekend we all jump from a clift at a local lake about 60ft, I landed sideways and have severe brusing on both my legs, I noticed today there is red thick lines going accross the bruises? I checked my temp last night it was 100,8 also have had a headach,,, Should I get the brusies looked at or wait til they heal
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.
If there is swelling, redness and fever, it suggests impending infection. I would suggest you keep the area clean and apply antibacterial cream over the bruise for two days. Over the counter painkillers will help to reduce pain and fever. If you notice ooze, and increased swelling, please get in touch with your GP for a prescription of antibiotics.

Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor